J. Aust. Math. Soc.
82 (2007), 1-9|
Linearization of certain uniform homeomorphisms
Department of Mathematics and Statistics
Buffalo, NY 14208
| This article concerns the uniform classification
of infinite dimensional real topological vector
spaces. We examine a recently isolated
linearization procedure for uniform
homeomorphisms of the form
is a Banach space with non-trivial type and
is any topological vector space. For such a
, we show that
must be normable and have the same supremal type
is normable generalizes theorems of Bessaga and
Enflo. This aspect of the theory determines new
examples of uniform non-equivalence. That
supremal type is a uniform invariant for Banach
spaces is essentially due to Ribe. Our
linearization approach gives an interesting new
proof of Ribe's result.
Download the article in PDF format (size 105 Kb) |
Australian Mathematical Publishing Association Inc.